# SDR DLM11962491

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814DE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Engine: Iae V2528D5
- System (JASC): 2740 · Stabilizer Control System
- Part: Gearbox
- Part number: 42164R13
- Condition: Malfunction
- Location: Horz Stab Trim
- Component: 42164R13
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN SLATS EXTENDED ON DESCENT, UNABLE TO CHANGE STABILIZER TRIM, ELECTRICAL OR MANUALLY. CHANGED A/P NO HELP.  WHEN A/P ENGAGED, A STAB OUT OF TRIM DEU WARNING WAS DISPLAYED.  CONFIG PAGE SHOWED 1.0 ANU AND AFT PRESSURE NEEDED TO CONTROL ALTITUDE.  LANDING AT FFO NORMAL AT 35 DEGREES, FLAPS WITH HIGHER THAN NORMAL BACK PRESSURE NEEDED FOR APPROACH.  ADDITIONAL PARTS INFO DAL 27001480 S/N OFF UNKNOWN.  DAL 27001511 S/N OFF DCA 708.  DAL 270201800 NO S/N.
